# SDR AALA202102109001

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 30,403 hours, 11,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Part serial: 11249H9989
- Condition: Delaminated
- Location: Cockpit
- Part time: 30,403 hours, 11,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING C-11 CHECK PS CHECK, FOUND FIRST OFFICERS FIXED WINDOW SHOWING EVIDENCE OF DELAMINATION. REMOVED AND REPLACED THE FIRST OFFICERS FIXED WINDOW PER AMM 56-11-12.
